# SDR CA021029010

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6711 · Tilt Rotor Flight Control
- Part: Sleeve
- Part number: 1201105A14
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)   FOUND IN MANUFACTURING,  WEAR SLEEVES NOT BONDED PROPERLY TO T/R CONTROL TUBE ASSEMBLY.  SUPPLIER DID NOT PERFORMED THE SURFACE PREPARATION REQUIRED BEFORE BONDING THE WEAR SLEEVES TO THE CONTROL TUBE CAUSING LACK OF ADHESION.
